×

Found 59 Documents (Results 1–59)

Retracts of topological groups, and Dugundji compacta. (English. Russian original) Zbl 0821.54023

Proc. Steklov Inst. Math. 193, 213-217 (1993); translation from Tr. Mat. Inst. Steklova 193, 192-196 (1992).
MSC:  54H11 54D30 54C15
PDFBibTeX XMLCite

Decomposition of group-valued and \([0,\infty]\)-valued measures on Boolean rings. (English) Zbl 0772.28002

Measure theory, Proc. Conf., Oberwolfach/Ger. 1990, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 28, 87-116 (1992).
PDFBibTeX XMLCite

On applying uniform structures to study of free topological algebras. (English. Russian original) Zbl 0783.54028

Sib. Math. J. 33, No. 5, 891-904 (1992); translation from Sib. Mat. Zh. 33, No. 5, 159-175 (1992).
MSC:  54H10 54E15 54D30
PDFBibTeX XMLCite
Full Text: DOI

Topological analog of polycyclic-by-finite groups and the problem of extension of topologies. (English. Russian original) Zbl 0779.22001

Mosc. Univ. Math. Bull. 47, No. 3, 29-30 (1992); translation from Vestn. Mosk. Univ., Ser. I 1992, No. 3, 57-59 (1992).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 3

Main Field